# SDR XMXR202107220001

- Difficulty date: June 6, 2021
- Submitted: July 22, 2021
- Operation: General aviation
- Aircraft: N368AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500341
- Aircraft time: 3,322 hours, 2,242 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 13002509
- Part serial: 905
- Condition: Failed
- Location: Ecs System
- Part time: 3,322 hours, 2,242 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT.  ECS 2 FAIL CAS.  ECS DISPLAY SHOWED RED X ON ECS VALVE 2.
